... the pill for about a year or maybe a little over a year and then I took myself off the pill because i was happy again and i did not want to be on the pill. I am not 18 and just got put back on the pill after having several panic attacks at the end of August. After 2 weeks of taking it i stopped taking it and up until today my head has been feeling cloudy and all i want to do it sleep. I am just not myself. Has this happened to anyone else?
Hi and welcome to the site. I am sorry you are having so much trouble. I have to ask, what was the reason for stopping the medication? Do you feel it is not helping? Do you think you need something, but not this medication?
I went thru a clinical depression in 1993 and I was on several anti-depressants until they found the right combination of meds that helped. Once I found the right balance, I stayed on them for quite some time. Then one day I decided I didn't want to be on the medication any longer and just stopped. What I experienced next is what I know now to be withdrawal. I felt as if I were falling into a hole and about to faint.
I strongly encourage you to speak to your doctor about your decision to stop the meds. You also need to let him/her know that you have stopped twice now, and cold turkey both times. I understand that you want to be able to make these decisions on your own, and that is okay, but you are on medicine that effects your moods, thoughts, outlook... your brain basically. And, to suddenly stop, start, stop, etc is not good for you. The best thing for YOU to get better is to just be honest and talk about the reasons you were/are on the medicine and the reasons that you want off.
I hope this helps,
Hello vickibreu. I've a question, do you mean that you've been having these symptons since you stopped taking zoloft in (guessing) mid September? It still is withdrawal, for the drug has now completely left your system. Hopefully you'll feel better soon. If not, get a hold of your doctor, explain whats going on. She/he might want to put you on another drug/medication.best to you.
Please consider that the Zoloft may be exactly WHY you were so happy and felt you didn't need it - it was doing exactly what it was supposed to. You should never just stop taking a drug like this without consulting your healthcare professional. If you restart it, it may well help with that sleepiness and fogginess (both signs of depression).
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2018 • 7 answers
Updated 11 Dec 2016 • 14 answers
Updated 11 Jan 2016 • 2 answers
Updated 8 Jul 2018 • 5 answers
I'm on my first week of Zoloft 25mg. What else is good to help with anxiety beside benzodiazepines??
Updated 14 Nov 2018 • 8 answers